MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANGIOGRAPHY PACK

MEDLINE INDUSTRIES, LP; DBD-ANGIOGRAPHY PACK
Model Number DYNJ69975
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a control syringe leaking air.
 
Additional Manufacturer Narrative
It was reported that there was a control syringe leaking air.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Additional lot numbers reported = n/a.Additional serial numbers reported = n/a.

Common Device Name
DBD-ANGIOGRAPHY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
gabriella silva
three lakes dr
northfield, IL 60093-2753
MDR Report Key19068649
Report Number1423395-2024-00172
Device Sequence Number6901194
Product Code OES
UDI-Device Identifier40195327001293
UDI-Public40195327001293
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ69975
Device Lot Number22EBK635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown